Alert archive / Florida / Gale Warnings in 2020
Gale Warning 10, NWS Melbourne, FL
NWS Melbourne, FL issued this gale warning at Dec 24, 2020, 4:10 AM EST. It took effect at Dec 24, 2020, 7:00 PM EST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 24, 2020, 4:10 AM EST (09:10 UTC)
- In effect from
- Dec 24, 2020, 7:00 PM EST
- Expired
- Dec 25, 2020, 1:00 PM EST
- In force
- 18 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted.
442 WHUS72 KMLB 240910 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 410 AM EST Thu Dec 24 2020 AMZ570-572-251200- /O.CON.KMLB.SC.Y.0062.201224T1500Z-201225T0000Z/ /O.UPG.KMLB.GL.A.0007.201225T0000Z-201225T0900Z/ /O.NEW.KMLB.GL.W.0010.201225T0000Z-201225T0900Z/ /O.EXT.KMLB.SC.Y.0063.201225T0900Z-201226T0900Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 410 AM EST Thu Dec 24 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING... ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 4 AM EST FRIDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM FRIDAY TO 4 AM EST SATURDAY... * WHAT...For the Gale Warning, west winds 25 to 30 knots with frequent gusts over 35 knots and seas 6 to 8 feet expected. For the first Small Craft Advisory, south winds 20 to 25 knots with gusts up to 35 knots and seas 5 to 7 feet expected. For the second Small Craft Advisory, northwest winds 15 to 25 knots with gusts up to 35 knots and seas 7 to 10 feet expected. * WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm and Volusia-Brevard County Line to Sebastian Inlet 20-60 nm. * WHEN...For the Gale Warning, from 7 PM this evening to 4 AM EST Friday. For the Small Craft Advisory, from 10 AM this morning to 7 PM EST this evening. For the Small Craft Advisory, from 4 AM Friday to 4 AM EST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for gale conditions. && $$ AMZ575-251200- /O.EXT.KMLB.SC.Y.0062.201224T1500Z-201226T0900Z/ Sebastian Inlet to Jupiter Inlet 20-60 nm- 410 AM EST Thu Dec 24 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EST SATURDAY... * WHAT...South winds 20 to 25 knots with gusts up to 30 knots becoming west to northwest Thursday night into Friday. Seas 7 to 10 feet expected. * WHERE...Sebastian Inlet to Jupiter Inlet 20-60 nm. * WHEN...From 10 AM this morning to 4 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind and wave conditions will be hazardous for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ AMZ555-251200- /O.EXT.KMLB.SC.Y.0062.201225T0000Z-201226T0900Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm- 410 AM EST Thu Dec 24 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 4 AM EST SATURDAY... * WHAT...West winds 20 to 25 knots with gusts up to 30 knots becoming northwest into Friday. Seas 4 to 6 feet expected. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm, Volusia-Brevard County Line to Sebastian Inlet 0-20 nm and Sebastian Inlet to Jupiter Inlet 0-20 nm. * WHEN...From 7 PM this evening to 4 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind and wave conditions will be hazardous for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ AMZ550-552-251200- /O.CON.KMLB.SC.Y.0062.201225T0000Z-201225T2100Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- 410 AM EST Thu Dec 24 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST FRIDAY... * WHAT...West winds 20 to 25 kt with gusts up to 30 knots becoming northwest into Friday. Seas 4 to 6 feet expected. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm, Volusia-Brevard County Line to Sebastian Inlet 0-20 nm and Sebastian Inlet to Jupiter Inlet 0-20 nm. * WHEN...From 7 PM Thursday to 4 PM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind and wave conditions will be hazardous for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
3 follow-up statements
762 WHUS72 KMLB 250231 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 931 PM EST Thu Dec 24 2020 AMZ570-572-252100- /O.CON.KMLB.GL.W.0010.000000T0000Z-201225T0900Z/ /O.CON.KMLB.SC.Y.0063.201225T0900Z-201226T0900Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 931 PM EST Thu Dec 24 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM FRIDAY TO 4 AM EST SATURDAY... * WHAT...For the Gale Warning, west winds around 25 kt with gusts up to 35 kt and seas 6 to 9 feet. For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 9 feet expected. * WHERE...Volusia-Brevard County Line to Sebastian Inlet 20-60 nm and Flagler Beach to Volusia-Brevard County Line 20-60 nm. * WHEN...For the Gale Warning, until 4 AM EST Friday. For the Small Craft Advisory, from 4 AM Friday to 4 AM EST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for gale conditions. && $$ AMZ550-552-252100- /O.CON.KMLB.SC.Y.0062.000000T0000Z-201225T2100Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- 931 PM EST Thu Dec 24 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 feet. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm and Volusia-Brevard County Line to Sebastian Inlet 0-20 nm. * WHEN...Until 4 PM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind and wave conditions will be hazardous for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ AMZ555-575-252100- /O.CON.KMLB.SC.Y.0062.000000T0000Z-201226T0900Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 931 PM EST Thu Dec 24 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 10 feet over the Gulf Stream. Seas 5 to 6 feet near shore. * WHERE...Sebastian Inlet to Jupiter Inlet 20-60 nm and Sebastian Inlet to Jupiter Inlet 0-20 nm. * WHEN...Until 4 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind and wave conditions will be hazardous for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
437 WHUS72 KMLB 250820 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 320 AM EST Fri Dec 25 2020 AMZ570-572-252100- /O.EXT.KMLB.GL.W.0010.000000T0000Z-201225T1500Z/ /O.EXT.KMLB.SC.Y.0063.201225T1500Z-201226T0900Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 320 AM EST Fri Dec 25 2020 ...GALE WARNING NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EST SATURDAY... * WHAT...For the Gale Warning, northwest winds around 20 to 25 kt with gusts up to 35 kt and seas 6 to 10 feet. For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 10 feet expected. * WHERE...Volusia-Brevard County Line to Sebastian Inlet 20-60 nm and Flagler Beach to Volusia-Brevard County Line 20-60 nm. * WHEN...For the Gale Warning, until 10 AM EST this morning. For the Small Craft Advisory, from 10 AM this morning to 4 AM EST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for gale conditions. && $$ AMZ550-552-252100- /O.CON.KMLB.SC.Y.0062.000000T0000Z-201225T2100Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- 320 AM EST Fri Dec 25 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 feet. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm and Volusia-Brevard County Line to Sebastian Inlet 0-20 nm. * WHEN...Until 4 PM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind and wave conditions will be hazardous for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ AMZ555-575-252100- /O.CON.KMLB.SC.Y.0062.000000T0000Z-201226T0900Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 320 AM EST Fri Dec 25 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 10 feet over the Gulf Stream. Seas 5 to 7 feet near shore. * WHERE...Sebastian Inlet to Jupiter Inlet 20-60 nm and Sebastian Inlet to Jupiter Inlet 0-20 nm. * WHEN...Until 4 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind and wave conditions will be hazardous for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
777 WHUS72 KMLB 251427 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 927 AM EST Fri Dec 25 2020 AMZ570-572-260900- /O.EXT.KMLB.GL.W.0010.000000T0000Z-201225T1800Z/ /O.EXT.KMLB.SC.Y.0063.201225T1800Z-201226T0900Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 927 AM EST Fri Dec 25 2020 ...GALE WARNING NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM EST SATURDAY... * WHAT...For the Gale Warning, northwest winds 25 to 30 kt with gusts up to 35 kt and seas 7 to 10 feet. For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 10 feet expected. * WHERE...Volusia-Brevard County Line to Sebastian Inlet 20-60 nm and Flagler Beach to Volusia-Brevard County Line 20-60 nm. * WHEN...For the Gale Warning, until 1 PM EST this afternoon. For the Small Craft Advisory, from 1 PM this afternoon to 4 AM EST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for gale conditions. && $$ AMZ550-552-252100- /O.CON.KMLB.SC.Y.0062.000000T0000Z-201225T2100Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- 927 AM EST Fri Dec 25 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 4 to 6 feet. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm and Volusia-Brevard County Line to Sebastian Inlet 0-20 nm. * WHEN...Until 4 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind and wave conditions will be hazardous for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ AMZ555-575-260900- /O.CON.KMLB.SC.Y.0062.000000T0000Z-201226T0900Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 927 AM EST Fri Dec 25 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 7 to 10 feet. * WHERE...Sebastian Inlet to Jupiter Inlet 20-60 nm and Sebastian Inlet to Jupiter Inlet 0-20 nm. * WHEN...Until 4 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind and wave conditions will be hazardous for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this gale warning went out at Dec 23, 10:06 PM EST, 6 hours 4 minutes earlier.
Area forecast discussion, Dec 23, 10:06 PM EST, 6 hours 4 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
1006 PM EST Wed Dec 23 2020
.DISCUSSION...
...Strong to Severe Storms Possible Thursday Evening...
...Much Colder Christmas Day with a Freeze Likely Some Areas
Friday Night...
Through Tonight...Similar to yesterday, temperatures dropped
quickly after sunset with winds becoming light and the airmass
still relatively dry. Current temps at 10 PM already at or within
a few degrees of the forecast low temperatures for tonight with
potential to drop a couple more degrees before remaining fairly
steady overnight. Update has lowered the overnight lows by a
couple of degrees, but this still putting most in the upper 50s to
lower 60s. Barrier islands of Brevard/Treasure Coast likely to
stay in the mid-upper 60s.
Precipitation-wise, isentropic lift and enough of an onshore
component in the low-level winds may bring some showers toward
and onshore of the immediate Treasure late and toward morning, but
most are expected to remain dry. Will leave mention of patchy fog
in overnight as well, but the potential seems low with winds just
above the surface seeming too strong.
Thursday (previous discussion)... A strong cold front, preceded
by a line of strong to a few severe storms will approach the FL
peninsula toward evening. Latest high res model guidance is
trending slower for the time of arrival of the line of storms then
previous runs, with the line approaching ECFL toward late day.
Winds will be SE around 5-10 mph in the morning, before veering to
the S/SW and increasing to 15-20 mph with higher gusts possible
by the afternoon and evening. Before the frontal passage, there is
a chance of scattered showers moving in from the Atlantic and
moving northward, mainly along the coast but some possibly moving
more inland. Afternoon highs will be in the upper 70s and low 80s
across the local area.
Thu Night (previous discussion)...Models have trended slightly
later with a fast moving line of showers and embedded storms that
will move through the area ahead of a strong cold front. This
convection now looks to be mostly confined to the evening hours
(near to after 6 pm through to just after midnight) across east
central Florida on Christmas Eve, with strong to severe storms
possible with this activity. CAPE values up to 500-1000 J/kg and
mostly unidirectional flow around 40-60 knots in the low- mid
levels will favor strong to potentially damaging straight line
winds up to 50-60 mph with any stronger storms. A Marginal Risk of
severe storms is currently still indicated for much of the FL
peninsula through Thursday night.
As gusty showers and storms quickly push offshore toward to just
after midnight, and strong cold front shifts through the region,
temperatures will plummet into the 40s and even upper 30s north of
Orlando into late Thursday night. Elevated NW winds will make it
feel even colder. Wind chill values by early Friday morning will
range from the low to mid 30s over much of the area, except upper
30s to low 40s toward the Treasure Coast.
&&
.AVIATION...
VFR conditions expected through most of the night with the potential
for patchy fog or some lower stratus to develop toward sunrise,
mainly for the interior terminals. Forecast is leaning toward the
MVFR stratus at the moment due to increasing winds above the
surface. A few showers possible VRB-SUA overnight and then all
sites by early afternoon before a fast-moving line of showers and
storms pushes across east central FL from late afternoon into the
evening hours. TEMPO restrictions will likely be added to all sites
in the 06Z TAF package.
&&
.MARINE...
Tonight...E/ESE winds of around 10-15 kt nearshore/15 kt offshore
will veer SE/SSE toward daybreak. Seas of 3-4 ft will build up to 5
ft beyond 20 nm offshore.
Thursday...Conditions deteriorate after sunrise as southerly winds
will increase through the day ahead of a strong cold front. A Small
Craft Advisory goes into effect at 10 AM for all offshore zones for
winds 20-25 kt and seas building to 6-7 ft. Cautionary statements
for the nearshore waters will be required with winds of 15-20 kt and
seas building to 5-6 ft.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 58 81 39 53 / 10 20 80 0
MCO 58 80 42 54 / 10 20 80 0
MLB 62 82 43 56 / 20 30 70 10
VRB 61 83 45 57 / 20 40 60 10
LEE 57 78 40 54 / 0 40 80 0
SFB 59 81 40 54 / 10 20 80 0
ORL 59 82 42 54 / 10 20 80 0
FPR 60 83 46 58 / 20 40 60 10
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...Small Craft Advisory from 7 PM Thursday to 4 PM EST Friday for
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Volusia-Brevard
County Line to Sebastian Inlet 0-20 nm.
Small Craft Advisory from 10 AM Thursday to 4 PM EST Friday for
Sebastian Inlet to Jupiter Inlet 20-60 nm.
Gale Watch from Thursday evening through late Thursday night for
Flagler Beach to Volusia-Brevard County Line 20-60 nm-
Volusia-Brevard County Line to Sebastian Inlet 20-60 nm.
Small Craft Advisory from 10 AM to 7 PM EST Thursday for Flagler
Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm.
Small Craft Advisory from 4 AM to 4 PM EST Friday for Flagler
Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm.
&&
Combs/SharpHazardous weather outlook, Dec 23, 7:53 PM EST, 8 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 753 PM EST Wed Dec 23 2020 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-241300- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Southern Brevard-Osceola- Indian River-Okeechobee-St. Lucie-Martin-Coastal Volusia- Southern Lake-Northern Brevard- 753 PM EST Wed Dec 23 2020 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. .COASTAL FLOOD IMPACT... Long period swells will continue to gradually dampen overnight, but still support a hazardous surf, especially south of Cape Canaveral. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A strong cold front will push through central Florida Thursday afternoon and overnight, accompanied by a fast moving band of showers and thunderstorms just ahead of it. Strong to isolated severe storms will be possible with this band, leading to wind gusts up to 50-60 mph, frequent lightning, and brief heavy rain. Behind the front, significantly colder air is expected to arrive beginning Friday morning, with freezing temperatures possible on Saturday morning, especially north of I-4. Brisk northwest winds will make it seem even colder. Low temperatures Saturday morning will be in the low 30s across the north and mid 30s elsewhere, with patchy frost possible in wind protected locations. For mariners, winds will increase ahead of the front on Thursday, continuing upward behind the front, leading to the development of hazardous marine conditions which will last through Saturday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely not be needed tonight. JS/DS
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 3:32 AM EST | Beach Hazards Statement | MLB | Volusia | 15 hr |
| Dec 24, 3:42 AM EST | Freeze Watch | MLB | Lake, Volusia | 24 hr |
| Dec 24, 3:46 AM EST | Wind Chill Advisory | MLB | Lake, Orange, Osceola, Seminole, Volusia | 28 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.